# SDR SWAA2017120418204

- Difficulty date: September 27, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SURFACE CRACKED IN SKIN AT ACTUATOR RIB FASTENER.  REPAIRED NR 6 SLAT IAW SRM.
